Indapamide Problems

2 Replies Updated



Conversation Starter

Kitty Says:
via mobile

I've been taking ramipril and amlodipine for several years with no problems but last week my Dr prescribed indapamide. I feel sick, headache, lightheaded, dry mouth and generally awful. I've read that its side effects are "minor and transient" but I don't know if I can wait until they go away. Any advice from anyone please?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Did you doctor mention why they were changing your medications?

The NIH lists the typical side effects as possibly including nausea, dizziness, headache, increased urination, and hypotension.

If your doctor had you make a sudden switch, then you are likely also experiencing some withdrawal effects, along with the new side effects.

Are you on any other medications? Are you being treated for high blood pressure?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Kitty Says:
via mobile

Yes I have high BP. I also have type 2 diabetes but I'm slim, fit and otherwise very healthy and don't eat a poor diet. My BP was raised so the Dr added indapamide to my other medications. I saw her last week and she told me to stop taking it to see whether I felt better but she doubted that was causing my symptoms as in her experience it is well tolerated. She suspected I had a virus. On Friday my BP was fine so I'm playing a waiting game to see if it stays ok. I feel 100% recovered too now.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Indapamide Discontinuation
I've taken Indapamide for many years, as well as Spironolactone. I've lost about 50 pounds and my doctor gave me... 2 replies
Indapamide
ever since I have been on these, I have had a bad stomach ache, and suffer from hoarseness, which greatly distresses me...
3 weeks on Indapamide, not feeling good
My doctor switched me from Amlodipine to Indapamide 3 weeks ago because of a rash I developed which she believed was cau... 2 replies
pearinda and indapamide
Hi, I am taking pearinda 4mg which is a generic for prexum together with indapamide 2.5mg is this safe ## Hello, Versh! ... 1 reply
Prexum Plus Perindopril Indapamide
A patien is given Prexum Plus, Coversil and Indapamine, are they not the same drugs? ## Prexum Plus contains Perindopril... 1 reply
problems with lyrica
I have been taking Lyrica for prophylactic migraine managment as well as neuropathic pain following discectomy of T8-9 a... 28 replies
problems with generic 30 kadian
I have been taking kadian for several years. My current dosage is a10 and a 30 1 X per day at bedtime. It has worked per... 7 replies
problems post thyroidectomy
I have been taking levothyroxine for approx 18 months whilst awaiting a total thyoidectomy t remove 2 large goitres. Any... 6 replies
problems with accutane
hi my name is Michael an i took ACCUTANE about 8 years ago n never realized that it could have possibly effected my life... 5 replies
Problems with 30mg Roxicodone
I have been getting roxicodone 30mg for the last 5 yrs. and the price has pretty much stayed the same except for the las... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 April 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA